# SDR DALA2019061313557

- Difficulty date: June 10, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 62,911 hours, 23,200 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: L1 Jump Seat
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FLT ATTENDANT JUMP SEAT O2 MASK DEPLOYED DURING LANDING. VERIFLIED PIN WASN'T PULLED AND RESTORED MASK OK FOR SERVICE AS PER B757 AMM 35-13.
